# SDR ANCF20250526414

- Difficulty date: May 24, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N784AV
- Make and model: Boeing 787-8
- Aircraft serial: 37506
- Aircraft time: 33,680 hours, 4,532 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILERS FAILURE WAS PRESENTED ON EICAS AFTER TAKE OFF STRONG  VIBRATION WAS FELT BY CREW RUDDER INPUT WAS MADE BY PLANE.
